MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 20mm amplatzer amulet was implanted using an unknown delivery system.Following the procedure, a pericardial effusion was observed, after which the patient experienced cardiac tamponade.The patient was subsequently stabilized and transferred out of the operating room.No additional information was provided.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 20mm amplatzer amulet was implanted using a 14f amplatzer torqvue sheath.The transseptal puncture was performed at an inferior mid location.Following the procedure, a pericardial effusion was observed, noted post-procedurally when the device was deployed and the patient was still on the table.The patient subsequently experienced cardiac tamponade.The transeptal system and wire were in the left atrial appendage (laa), with repeated wire manipulations in the appendage before moving to the upper pulmonary vein.The left atrial pressure at the time of the procedure was greater than 12mmhg.A wire was placed in the laa during transeptal access, with multiple wire manipulations as the physician attempted to enter the vein.The patient was stabilized and transferred out of the operating room.No additional information was provided.
 
Additional Manufacturer Narrative
An event of pericardial effusion and cardiac tamponade was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported pericardial effusion and cardiac tamponade could not be determined.A serious injury/impairment was a result of case specific circumstances.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23804773
Report Number2135147-2025-07361
Device Sequence Number12684246
Product Code NGV
UDI-Device Identifier00811806013473
UDI-Public(01)00811806013473(17)300131(10)10720606
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-020
Device Catalogue Number9-ACP2-007-020
Device Lot Number10720606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale